RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1900, Volume 12, Issue 5, Pages 387–410 (Mi izv4746)  

Zur Theorie der Präcession und Nutation

O. Backlund


Full text: PDF file (3763 kB)

Language:

Citation: O. Backlund, “Zur Theorie der Präcession und Nutation”, Bulletin de l'Académie Impériale des Sciences, 12:5 (1900), 387–410

Citation in format AMSBIB
\Bibitem{Bac00}
\by O.~Backlund
\paper Zur Theorie der Präcession und Nutation
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1900
\vol 12
\issue 5
\pages 387--410
\mathnet{http://mi.mathnet.ru/izv4746}


Linking options:
  • http://mi.mathnet.ru/eng/izv4746
  • http://mi.mathnet.ru/eng/izv/v12/i5/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:53
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019